Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Had kenacort injection and white patches as a result of side effect. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I had kenacore injection and as a result of sideffect i have white patches on my right hand..
how can that be reduced as it is spreading?
it is kenacort injection
Posted Sun, 15 Sep 2013 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 2 hours later
Brief Answer:
Well does not seem to be due to kenacort

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into your problem you didnt mention why you took this injection . Anyways it contains triamnicolone acetate which is a long acting steroid and it is unlikely to develop white patches after this injection . It is not a known side effect of this injection .

Kindly consult a skin specialist as this could be another disease and get yourself evaluated for vitiligo or some fungal infection.

Take care.

Dr. Shruti

Above answer was peer-reviewed by
Follow-up: Had kenacort injection and white patches as a result of side effect. Treatment? 21 hours later

I had kenacort to treat hypertrophic scarring only..

i had burns during my child hood and to supress certain areas doctor has given me that injection 3 months back.. in that area only i have white patches

i am really scared of if it is vitilgo..
can u pls let me know how that can be identified and treated
also i stay in hyderbad, can u pls advise/suggest me a good skin specialist for getting treatment
also pls let me know what are the tests that needs to be done if it is vitilgo..i dont have white pacthes in any other sections of it.. i kept noticing after i had that injection
Answered by Dr. Shruti Rijhwani 7 hours later
Brief Answer:
There is possibiilty of other disease also

Detailed Answer:
Dear madam,

There is a possibilty of fungal infection also . So, dont be scared . Without looking at lesions nothing can be said .

I dont know any skin specialist in hyderabad . Kindly show it to some good dermatologist as advised by your family doctor.

There is no identifying test for vitiligo . I will also advise you to get thyroid levels done as they may also lead to such problem.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor